Beware: capzacin .1% cream and the sun

  1. Beware: capzacin .1% cream and the sun

    I got up this morning and didn't put on my cap or lipoderm because I wanted to lay out on my deck and get some sun..... Well after laying out for about an hour, my belly is burning so bad right now I can't even stand it.... The last time I put it on was 5:00pm yesterday.....It looks like I got a little sun burn but definitely not as bad as it feels.

  2. Yet another reason why I'll stay away from cap.

  3. Have you washed yourself between applying cap and sunbathing? If not, then I could see why you would still be burning as the sun will not do anything but aggrevate the area.

  4. Quote Originally Posted by Rage (SoCal)
    Yet another reason why I'll stay away from cap.
    I"m with you I am going to start my lipoderm ultra tomorrow i was thinking of the cap but been reading to many negatives and not enough positives.

Similar Forum Threads

  1. Replies: 109
    Last Post: 07-04-2007, 07:13 AM
  2. whats the "cream" and "clear"?
    By TUCKER in forum Anabolics
    Replies: 28
    Last Post: 12-10-2004, 01:59 PM
  3. Giambi's "the clear" and "the cream"
    By hognose in forum Anabolics
    Replies: 5
    Last Post: 12-02-2004, 06:26 PM
  4. t1-pro and the sun
    By supersoldier in forum Anabolics
    Replies: 12
    Last Post: 06-04-2003, 07:11 PM
  5. Transdermals and the sun
    By CNcurl90s44 in forum Anabolics
    Replies: 4
    Last Post: 02-15-2003, 11:23 PM
Log in
Log in